Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4697
Title: Approximate polyhedral resolutions with irreducible bonding mappings
Authors: Matijević, Vlasta
Issue Date: 1993
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Vlasta Matijević, “Approximate polyhedral resolutions with irreducible bonding mappings”, in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 25 (1993), pp. 337-344.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
25 (1993)
Abstract: Gli spazi normali finitistici sono caratterizzati come spazi che ammettono risoluzioni approssimate (surgettive) consistenti in poliedri finito- dimensionali. Gli spazi normali aventi dimensione < o = a n sono caratterizzali come spazi che ammettono risoluzioni irriducibili approssimate consistenti in poliedri aventi dimensioni < o = a n.
Normal finitistic spaces are characterized as spaces which admit irreducible (surjective) approximate resolutions consisting of finite-dimensional polyhedra. Normal spaces having dimension < or equal to n are characterized as spaces admitting irreducible approximate resolutions consisting of polyhedra having dimension < or equal to n.
URI: http://hdl.handle.net/10077/4697
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.25 (1993)

Files in This Item:
File Description SizeFormat 
MatijevicRendMat25.pdf160.21 kBAdobe PDFView/Open
Show full item record


CORE Recommender

Page view(s)

440
checked on Feb 19, 2018

Download(s)

183
checked on Feb 19, 2018

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.